# SDR CA050407002

- Difficulty date: April 4, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 6,014 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99140751
- Part serial: 270789AC
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, THE LT HYDRAULIC PRESSURE LOW ANNUNCIATION ILLUMINATED IN CLIMB. AIRCRAFT RETURN TO MAINTENANCE BASE. LT ENGINE HYDRAULIC DRIVEN PUMP REPLACED.
